A Meeting, The First Break In The Iceby
Almost a week of silence here. I'm sorry everyone. I've just been feeling withdrawn, so I've been sleeping a lot.
I did go and visit with my brother's friend Jude. I had lent her some tapes of me singing my songs and we
I am not a physician but when one takes any medication for a period of time, there may be some effect when you stop taking it. Symptoms may differ from person to person so it's hard to say what one individual may experience.
Thank you for the information. The warfarin was stopped by the hospital consultant. I questioned this, and he simply said not 'to assume that warfarin should be taken for life'. Personally, at the age of 70 I would think tha
I understand your concerns but I can not offer much advice here as I am not a physician and I don't know you. But I will suggest you discuss your conerns with your physician and also do as much online research as you can abo
I attended an Alzheimer's educational conference last summer that addressed this same question. A physician decided that a nursing home resident had been on Aricept so long that it was no longer effective and disc